# SDR 2004UALA00937

- Difficulty date: October 13, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 38,577 hours, 24,481 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN BELOW THE AFT CARGO DOOR FROM STA 820 TO 835 BETWEEN STR 25R AND 26R HAS SEVERAL BLEND OUTS.  INSTALLED DOUBLER AND TRIPLER REPAIR.
